# SDR DXTA2024081900207

- Difficulty date: August 14, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N547QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0094
- Aircraft time: 6,648 hours, 4,493 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Unsecure
- Location: Door Seal
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: DURING PREFLIGHT AND OPENING OF THE MAIN CABIN DOOR, THE DOOR IS NOT OPENING.  ONCE THE DOOR WAS OPENED BY A MAINTENANCE TECH, IT WAS DISCOVERED THAT THE DOOR SEAL SCREWS AT THE TOP OF THE LEFT HAND SIDE ARE NOT SCREWED IN. PHOTOS ATTACHED. CORRECTIVE ACTION: SECURED THE UPPER AFT DOOR SEAL RETAINER. OPERATED THE DOOR AND FOUND IT STILL DOES NOT FALL OUT OF THE DOOR CUTOUT. INSPECTED DOOR SEAL, FOUND NO DEFECTS. SPRAYED WATER ON THE DOOR SEAL LANDING ON THE MED DOOR, CYCLED THE DOOR AGAIN, THIS TIME THE DOOR STILL DOES NOT FALL OUT OF THE CUTOUT BUT WITH SLIGHT HAND PRESSURE IT WILL OPEN. CONTACTED ERIC HOLCOMB AT TEXTRON, HE SAID THIS HAS HAPPENED BEFORE AFTER SEAL REPLACEMENT. HE SUGGESTED USING A POLISHING COMPOUND ON THE DOOR SEAL LANDING. I POLISHED THE DOOR SEAL LANDING, PERFORMED 3 OPERATIONAL CHECKS WITH NO DEFECTS NOTED IN REFERENCE TO CESSNA 680A AMM 52-10-35 AND SPM 20-50-00.
